# SDR USAA2012110800012

- Difficulty date: November 6, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 48,915 hours, 18,192 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo Valve
- Part number: 31073060
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AILERON FLUTTER AFTER TAKEOFF.  DECLARED AN EMERGENCY AND RETURNED TO PHX.  MAINTENANCE REMOVED AND REPLACED RIGHT GREEN AILERON PCU SERVO VALVE IAW AIRBUS MAINTENANCE MANUAL 27-14-51.
